# SDR DXTA200802839

- Difficulty date: February 5, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 40 hours, 36 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL AND RUBBER ODOR FROM BEHIND CO-PILOTS SEAT. ON ENTERING CABIN THE ONLY ODOR NOTED WAS THAT OF NEW INTERIOR. ACCESSED THE DA PANEL AND OPENED SUB PANELS DA/A (CB PANEL BEHIND CO-PILOT) DA/B (RELAY PANEL BEHIND CO-PILOT), DA/J (A/C ELECTRICAL POWER PANEL INSIDE DA PANEL), DA/D (MAIN CIRCUIT BREAKER PANEL) MWS CARDS PANEL L AN DINSPECTED FOR SIGNS OF OVERHEATING/ BURNING, NONE NOTED. POWERED UP AC SYS USING THE APU AND BOTH ENGINES. ENGINE MAIN AIR VALVES OPEN AND APU BLEED ON, SELECTED FULL HOT ON TEMP SELECTOR. RADIO MASTER SWITCHES ON, ENGINE , ALTERNATOR SWITCHES ON, WINDSCREEN HEAT ON, ALL COCKPIT AND CABIN LIGHTING ON. ALLOWED TO OPERATE FOR 1 HOUR 30 MINUES WITH NO UNUSUAL ODORS DETECTED. NO DISCREPANCY WAS NOTED AT THIS TIME. SECURED ALL OPENED PANELS. ACCOMPLISHED IAW MM 24-10-00 AND 71-00-00.
